Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 142, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jul 6, 2015, 6:11 PM CDT for Cowley County, Sumner County, Kansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2015, 6:11 PM CDT (23:11 UTC)
- Expired
- Jul 6, 2015, 6:45 PM CDT
- In force
- 34 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cowley County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 63 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 3:26 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 11.2 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 625 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 1151 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
600
WUUS53 KICT 062311
SVRICT
KSC035-191-062345-
/O.NEW.KICT.SV.W.0142.150706T2311Z-150706T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
611 PM CDT MON JUL 6 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHEASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 645 PM CDT
* AT 611 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ATLANTA TO 6 MILES WEST OF BURDEN TO 5 MILES
SOUTH OF WINFIELD TO GEUDA SPRINGS...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ARKANSAS CITY...WINFIELD...BURDEN...DEXTER...ATLANTA...GEUDA
SPRINGS...CAMBRIDGE...WINFIELD CITY LAKE...STROTHER FIELD AIRPORT
AND MAPLE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3720 9726 3739 9698 3747 9694 3748 9652
3700 9653 3700 9718
TIME...MOT...LOC 2311Z 328DEG 29KT 3744 9684 3732 9687 3720 9694 3710
9717
HAIL...<.75IN
WIND...60MPH
$$
BILLINGS WRIGHT1 follow-up statement
563
WWUS53 KICT 062338
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
638 PM CDT MON JUL 6 2015
KSC191-062348-
/O.CAN.KICT.SV.W.0142.000000T0000Z-150706T2345Z/
SUMNER KS-
638 PM CDT MON JUL 6 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SUMNER COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTH CENTRAL KANSAS.
LAT...LON 3727 9715 3732 9684 3747 9687 3748 9653
3700 9653 3700 9715
TIME...MOT...LOC 2338Z 317DEG 32KT 3735 9664 3723 9667 3711 9674 3701
9697
$$
KSC035-062345-
/O.CON.KICT.SV.W.0142.000000T0000Z-150706T2345Z/
COWLEY KS-
638 PM CDT MON JUL 6 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR COWLEY COUNTY...
AT 638 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF BURDEN TO NEAR DEXTER TO 9 MILES NORTH
OF HARDY TO 5 MILES EAST OF CHILOCCO...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ARKANSAS CITY...WINFIELD...BURDEN...DEXTER...ATLANTA...GEUDA
SPRINGS...CAMBRIDGE...MAPLE CITY...STROTHER FIELD AIRPORT AND
WINFIELD CITY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3727 9715 3732 9684 3747 9687 3748 9653
3700 9653 3700 9715
TIME...MOT...LOC 2338Z 317DEG 32KT 3735 9664 3723 9667 3711 9674 3701
9697
HAIL...<.75IN
WIND...60MPH
$$
BILLINGS WRIGHTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:48 PM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jul 6, 3:48 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 348 PM CDT MON JUL 6 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 333 PM CDT MON JUL 6 2015 TONIGHT: FRONT HALFWAY THROUGH FORECAST AREA AT THIS TIME...AND EXPECTED TO REACH SOUTHEAST KS THIS EVENING. STORMS WILL LIKELY CONTINUE TO FILL IN/EXPAND WITH VERY MOIST/UNSTABLE AIRMASS AHEAD OF FRONT. MAIN THREATS WILL BE WET MICROBURSTS AND LOCALIZED FLOODING FROM THE TORRENTIAL/TROPICAL RAINFALL RATES. ANTICIPATE WIND THREAT WILL BE HIGHLY ISOLATED GIVEN UNFAVORABLE 700MB FLOW. WILL CONTINUE FLASH FLOOD WATCH GIVEN VERY MOIST COLUMN. TUE-THU: LATEST MODELS HAVE A VARIETY OF POSITIONS OF FRONT THROUGHOUT THIS PERIOD...WITH GFS ONCE AGAIN STRONGEST WITH THE SURFACE WAVE. OPTED FOR A MIDDLE OF THE ROAD APPROACH WHICH WAS CLOSE TO THE NAM EARLY ON...BUT NAM SEEMS A BIT SLOW LATER IN THIS PERIOD. FLOOD WATCH LOOKS GOOD TONIGHT...BUT NOT OVERLY OPTIMISTIC ON SECOND HALF OF FLOOD WATCH...EXCEPT IN EXTREME SOUTHEAST CORNER. HOWEVER GIVEN UNCERTAINTY WILL CONTINUE WATCH STATUS QUO. TEMPERATURES WILL LIKELY BE SUPPRESSED OVER MOST OF AREA DUE TO EXTENSIVE CLOUDS/PRECIPITATION...BUT WITH SOME CLEARING IN FAR NORTHWEST SECTIONS...TEMPERATURES THERE WILL BE SEVERAL DEGREES WARMER THAN REST OF THE AREA ON TUE-WED. CHANCES OF RAIN BY THU WILL START TO SHIFT BACK NORTH AS BOUNDARY RETREATS. -HOWERTON .LONG TERM...(FRIDAY THROUGH MONDAY) ISSUED AT 333 PM CDT MON JUL 6 2015 MODEST CONFIDENCE IN THIS PERIOD AS RIDGE BUILDS WEST ACROSS THE SOUTHERN PLAINS. THIS SHOULD RESULT IN DRIER WEATHER AND INCREASING TEMPERATURES. FRONT MAY FLIRT WITH NORTHERN SECTIONS BY SUN-MON...BUT GIVEN COMBO OF CAPPING AND UNCERTAINTY...WILL KEEP FORECAST DRY FOR NOW. TEMPERATURES MAYBE A BIT CONSERVATIVE DEPENDING ON HOW QUICKLY SURFACE LAYER DRIES OUT -HOWERTON && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1236 PM CDT MON JUL 6 2015 MAIN AVIATION CONCERN WILL BE CONVECTIVE TRENDS OVER THE NEXT 24 HOURS. STRONG COLD FRONT IS MAKING ITS WAY ACROSS NORTHERN/CENTRAL KS AND CURRENTLY EXTENDS FROM EXTREME NORTHEAST KS INTO THE OK PANHANDLE. SCT SHOWERS AND STORMS HAVE BEEN OCCURRING ALONG THIS FEATURE THROUGH THE MORNING HOURS. WOULD EXPECT STORMS TO BECOME MORE NUMEROUS AND MORE INTENSE AS THE FRONT ENCOUNTERS BETTER MOISTURE/INSTABILITY. THIS ACTIVITY SHOULD REACH KSLN IN THE NEXT COUPLE OF HOURS AND KICT AFTER 21Z. THE STRONGER STORMS WILL PRODUCE VERY HIGH RAINFALL RATES ALONG WITH THE POTENTIAL FOR WET MICROBURSTS. WHILE THIS ACTIVITY SHOULD END OVER CENTRAL KS(KRSL- KSLN) AROUND OR SHORTLY AFTER 00Z...IT SHOULD CONTINUE FOR MUCH OF THE NIGHT OVER SOUTHERN KS. LAWSON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 65 72 62 75 / 100 40 50 30 HUTCHINSON 63 72 60 77 / 100 30 30 20 NEWTON 63 73 61 74 / 100 40 50 30 ELDORADO 64 73 61 73 / 90 50 70 30 WINFIELD-KWLD 66 74 63 74 / 90 60 70 30 RUSSELL 62 77 58 80 / 50 10 10 10 GREAT BEND 62 76 58 79 / 50 10 10 10 SALINA 63 75 60 77 / 70 10 20 20 MCPHERSON 63 74 60 77 / 90 20 30 20 COFFEYVILLE 69 73 66 74 / 80 80 90 60 CHANUTE 66 73 64 73 / 90 80 90 60 IOLA 65 73 64 73 / 90 70 90 60 PARSONS-KPPF 68 73 65 74 / 80 80 90 60 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY EVENING FOR KSZ069>072-083-091>096-098>100. &&
Hazardous weather outlook, Jul 6, 4:24 PM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 424 PM CDT MON JUL 6 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-072130- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 424 PM CDT MON JUL 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS OVERNIGHT. TORRENTIAL RAIN WILL LIKELY RESULT IN AT LEAST TEMPORARY STREET FLOODING...WITH RAINFALL RATES OF ONE TO TWO INCHES PER HOUR LIKELY. A FEW MICROBURSTS ARE ALSO EXPECTED THIS EVENING...RESULTING IN ISOLATED GUSTS OF 60 TO 70 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE THREAT OF THUNDERSTORMS WITH HEAVY RAIN WILL PERSIST ON TUESDAY...MAINLY ACROSS SOUTHEAST KANSAS. THE FRONT WILL LIFT BACK NORTH WEDNESDAY INTO EARLY THURSDAY...RENEWING THE THREAT OF THUNDERSTORMS AREA WIDE. THIS COULD LEAD TO MORE LOCALLY HEAVY RAIN AND/OR ISOLATED SEVERE STORMS. HEAT INDICES WILL BE NEAR 100 OVER MOST OF THE AREA ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/ HOWERTON
In the hours before
Local storm report, Jul 6, 5:59 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
559 PM CDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HEAVY RAIN ANDOVER 37.69N 97.14W
07/06/2015 M3.00 INCH BUTLER KS BROADCAST MEDIA
KAKE MEDIA REPORTS 3.0 INCHES OF RAIN AT ANDOVER MIDDLE
SCHOOL.
&&
VJPLocal storm report, Jul 6, 6:00 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
600 PM CDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM HEAVY RAIN 2 W BENTON 37.79N 97.14W
07/06/2015 M3.30 INCH BUTLER KS EMERGENCY MNGR
&&
BDKSpecial weather statement, Jul 6, 6:00 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
600 PM CDT MON JUL 6 2015
KSZ091-062330-
HARPER KS-
600 PM CDT MON JUL 6 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 630 PM CDT
* AT 558 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ALONG A LINE
EXTENDING FROM 6 MILES EAST OF ANTHONY TO 7 MILES WEST OF
MANCHESTER...AND MOVING SOUTHEAST AT 10 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
ANTHONY...BLUFF CITY...WALDRON AND CORWIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3700 9835 3714 9834 3728 9792 3703 9780
3700 9780
TIME...MOT...LOC 2258Z 306DEG 7KT 3713 9792 3696 9816
BILLINGS WRIGHTSpecial weather statement, Jul 6, 6:02 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
602 PM CDT MON JUL 6 2015
KSZ091>093-062330-
HARPER KS-SUMNER KS-COWLEY KS-
602 PM CDT MON JUL 6 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL HARPER COUNTY IN SOUTH CENTRAL KANSAS...
SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 630 PM CDT
* AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ALONG A LINE
EXTENDING FROM 5 MILES SOUTHEAST OF UDALL TO 6 MILES NORTHWEST OF
CALDWELL...AND MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
ARKANSAS CITY...WINFIELD...WELLINGTON...BELLE PLAINE...CALDWELL...
OXFORD...UDALL...BURDEN...ARGONIA...SOUTH HAVEN...DEXTER...
ATLANTA...GEUDA SPRINGS...ROCK...MAYFIELD...MILAN...CAMBRIDGE...
HUNNEWELL...FREEPORT AND RIVERDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3700 9779 3723 9790 3747 9719 3748 9714
3748 9652 3728 9653 3700 9702
TIME...MOT...LOC 2300Z 313DEG 24KT 3734 9704 3709 9770
BILLINGS WRIGHTLocal storm report, Jul 6, 6:03 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
603 PM CDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM HEAVY RAIN EL DORADO 37.82N 96.86W
07/06/2015 M1.53 INCH BUTLER KS CO-OP OBSERVER
ALSO FLOODING IN EL DOROADO. SOUTH TOPEKA UNDER WATER.
&&
BDKSpecial weather statement, Jul 6, 6:03 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
603 PM CDT MON JUL 6 2015
KSZ069>072-094-095-062330-
WOODSON KS-ELK KS-WILSON KS-ALLEN KS-GREENWOOD KS-BUTLER KS-
603 PM CDT MON JUL 6 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
WOODSON COUNTY IN SOUTHEASTERN KANSAS...
ELK COUNTY IN SOUTHEASTERN KANSAS...
NORTHERN WILSON COUNTY IN SOUTHEASTERN KANSAS...
ALLEN COUNTY IN SOUTHEASTERN KANSAS...
SOUTHERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
SOUTHERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 630 PM CDT
* AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ALONG A LINE
EXTENDING FROM NEAR NEOSHO FALLS TO 6 MILES EAST OF DOUGLASS...AND
MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
IOLA...EUREKA...HUMBOLDT...DOUGLASS...YATES CENTER...HOWARD...LA
HARPE...GAS...MORAN...TORONTO...SEVERY...BUFFALO...GRENOLA...FALL
RIVER...NEOSHO FALLS...LATHAM...BENEDICT...CLIMAX...VIRGIL AND NEW
ALBANY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3773 9541 3773 9552 3769 9553 3730 9649
3731 9652 3748 9652 3749 9714 3805 9596
3804 9596 3804 9508 3786 9508
TIME...MOT...LOC 2300Z 293DEG 19KT 3797 9560 3749 9690
BILLINGS WRIGHTThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 8:30 PM CDT | Special Weather Statement | ICT | Neosho | 30 min |
| Jul 5, 9:00 PM CDT | Special Weather Statement | ICT | Neosho | 30 min |
| Jul 5, 9:31 PM CDT | Special Weather Statement | ICT | Neosho | 29 min |
| Jul 6, 3:30 AM CDT | Flash Flood Watch | ICT | Allen, Butler, Chautauqua, Cowley, Elk, Greenwood and 8 more | 52 hr |
| Jul 6, 2:58 PM CDT | Special Weather Statement | ICT | Sedgwick | 32 min |
| Jul 6, 3:14 PM CDT | Special Weather Statement | ICT | Marion | 31 min |
| Jul 6, 3:25 PM CDT | Special Weather Statement | ICT | Harvey | 35 min |
| Jul 6, 3:29 PM CDT | Special Weather Statement | ICT | Sedgwick | 31 min |
| Jul 6, 3:35 PM CDT | Areal Flood Warning | ICT | Chase, Harvey, Marion | 6 hr |
| Jul 6, 3:42 PM CDT | Special Weather Statement | ICT | Chase | 33 min |
| Jul 6, 3:52 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 42 min |
| Jul 6, 4:12 PM CDT | Special Weather Statement | ICT | Butler | 33 min |
| Jul 6, 4:22 PM CDT | Areal Flood Warning | ICT | Butler, Chase, Harvey, Marion, Sedgwick | 5 hr |
| Jul 6, 4:25 PM CDT | Special Weather Statement | ICT | Chase | 35 min |
| Jul 6, 4:31 PM CDT | Special Weather Statement | ICT | Sedgwick | 29 min |
| Jul 6, 4:40 PM CDT | Special Weather Statement | ICT | Butler | 50 min |
| Jul 6, 4:42 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 33 min |
| Jul 6, 4:54 PM CDT | Areal Flood Warning | ICT | Kingman, Sedgwick | 15 hr |
| Jul 6, 5:01 PM CDT | Special Weather Statement | ICT | Sedgwick | 29 min |
| Jul 6, 5:03 PM CDT | Special Weather Statement | ICT | Greenwood | 27 min |
| Jul 6, 5:05 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 25 min |
| Jul 6, 5:21 PM CDT | Flash Flood Warning | ICT | Sedgwick | 3 hr |
| Jul 6, 5:27 PM CDT | Special Weather Statement | ICT | Butler | 33 min |
| Jul 6, 5:30 PM CDT | Special Weather Statement | ICT | Sumner | 30 min |
| Jul 6, 5:37 PM CDT | Areal Flood Warning | ICT | Butler | 5 hr |
| Jul 6, 5:39 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 36 min |
| Jul 6, 5:43 PM CDT | Areal Flood Warning | ICT | Chase, Greenwood | 5 hr |
| Jul 6, 5:49 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 26 min |
| Jul 6, 5:58 PM CDT | Areal Flood Warning | ICT | Butler, Cowley, Sumner | 5 hr |
| Jul 6, 6:00 PM CDT | Special Weather Statement | ICT | Harper | 30 min |
| Jul 6, 6:02 PM CDT | Special Weather Statement | ICT | Cowley, Sumner | 28 min |
| Jul 6, 6:03 PM CDT | Special Weather Statement | ICT | Allen, Elk, Greenwood, Woodson | 27 min |
| Jul 6, 6:29 PM CDT | Special Weather Statement | ICT | Sumner | 31 min |
| Jul 6, 6:32 PM CDT | Special Weather Statement | ICT | Allen, Elk, Wilson, Woodson | 28 min |
| Jul 6, 6:36 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk | 24 min |
| Jul 6, 6:47 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 28 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.